# SDR COMA0660248

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 16,187 hours, 14,491 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5503 - NR 1 IDG CAUTION MESSAGE.  DEFERRED PER MEL 24-11-01-1 CAT A.
